Alert archive / Wisconsin / River Flood Warnings in 2016

River Flood Warning 8, NWS Green Bay, WI

March 16, 2016Oconto County, Wisconsin

NWS Green Bay, WI issued this river flood warning at Mar 16, 2016, 1:34 PM CDT for Oconto County, Wisconsin. It took effect at Mar 16, 2016, 7:00 PM CDT. It was in force for 3 days.

The area

The outline as issued.

The facts

Issued
Mar 16, 2016, 1:34 PM CDT (18:34 UTC)
In effect from
Mar 16, 2016, 7:00 PM CDT
Expired
Mar 20, 2016, 4:00 AM CDT
In force
3 days
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Flood severity
Minor

County Oconto County, WI

The radar

The Green Bay radar (KGRB), 44 km from the middle of the area, began a volume at 18:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Oconto River near Oconto (OCTW3).

Action stage
7 ft
Minor stage
9 ft
Moderate stage
12 ft
Major stage
14 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04071765, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

545 
WGUS43 KGRB 161834
FLWGRB

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
134 PM CDT WED MAR 16 2016

...The National Weather Service in Green Bay has issued a Flood 
Warning for the following rivers in Wisconsin... 

  Oconto River above Oconto affecting Oconto County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.

&&

WIC083-170934-
/O.NEW.KGRB.FL.W.0008.160317T0000Z-160320T0900Z/
/OCTW3.1.ER.160317T0000Z.160317T1800Z.160319T1500Z.UU/
134 PM CDT WED MAR 16 2016

The National Weather Service in Green Bay has issued a 

* Flood Warning For 
  the Oconto River above Oconto.
* At 12:15 PM Wednesday the stage was 8.6 feet. 
* Flood stage is 9.0 feet. 
* Minor flooding is forecast. 
* Forecast...rise above flood stage by this evening and continue to 
  rise to near 9.5 feet by tomorrow early afternoon. The river will 
  fall below flood stage by late Saturday morning.
* At 10.0 feet...Up to a foot of water surrounds structures in a 
  campground in the city of Oconto.  

&&

LAT...LON 4493 8815 4490 8783 4486 8785 4483 8815


$$
4 follow-up statements
771 
WGUS43 KGRB 161926
FLWGRB

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
226 PM CDT WED MAR 16 2016

  Oconto River above Oconto affecting Oconto County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.

&&

WIC083-171026-
/O.CON.KGRB.FL.W.0008.160317T0000Z-160320T0900Z/
/OCTW3.1.ER.160317T0000Z.160317T1800Z.160319T1500Z.UU/
226 PM CDT WED MAR 16 2016

The Flood Warning continues for 
  The Oconto River above Oconto.
* from this evening to late Saturday night.
* At  1:15 PM Wednesday the stage was 8.9 feet. 
* Flood stage is 9.0 feet. 
* Minor flooding is forecast. 
* Forecast...rise above flood stage by this evening and continue to 
  rise to near 9.5 feet by tomorrow early afternoon. The river will 
  fall below flood stage by late Saturday morning.
* At 10.0 feet...Up to a foot of water surrounds structures in a 
  campground in the city of Oconto.  

&&

LAT...LON 4493 8815 4490 8783 4486 8785 4483 8815


$$
150 
WGUS83 KGRB 170221
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI 
921 PM CDT WED MAR 16 2016

...The Flood Warning continues for the following rivers in 
Wisconsin...

  Oconto River above Oconto affecting Oconto County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area...turn around and find an alternate 
route.  Turn Around...Do Not Drown.

&&

WIC083-171721-
/O.EXT.KGRB.FL.W.0008.000000T0000Z-160319T1500Z/
/OCTW3.1.ER.160316T1841Z.160317T1200Z.160318T2100Z.UU/
921 PM CDT WED MAR 16 2016

The Flood Warning continues for
  The Oconto River above Oconto.
* until Saturday morning...Or until the warning is cancelled.
* At 7:15 PM Wednesday the stage was 9.7 feet. 
* Flood stage is 9.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue rising to near 10.1 feet by 
  tomorrow morning. The river will fall below flood stage Friday 
  afternoon.
* At 10.0 feet...Up to a foot of water surrounds structures in a 
  campground in the city of Oconto.  

&&

LAT...LON 4493 8815 4490 8783 4486 8785 4483 8815


$$
867 
WGUS83 KGRB 171443
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI 
943 AM CDT THU MAR 17 2016

...The Flood Warning continues for the following rivers in 
Wisconsin...

  Embarrass River near Embarrass affecting Waupaca and Shawano 
  Counties

  Oconto River above Oconto affecting Oconto County
  Little Wolf River at Royalton affecting Waupaca County

  Embarrass River near Embarrass affecting Waupaca and Shawano 
  Counties

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area...turn around and find an alternate 
route.  Turn Around...Do Not Drown.

&&

WIC083-180543-
/O.EXT.KGRB.FL.W.0008.000000T0000Z-160318T1200Z/
/OCTW3.1.ER.160316T1841Z.160317T0530Z.160317T1800Z.UU/
943 AM CDT THU MAR 17 2016

The Flood Warning continues for
  The Oconto River above Oconto.
* until Friday morning...Or until the warning is cancelled.
* At  8:15 AM Thursday the stage was 9.2 feet. 
* Flood stage is 9.0 feet. 
* Forecast...the river will continue to fall to below flood stage by 
  this afternoon.
* At 9.0 feet...Floodwaters begin to spread into a public campground 
  in the city of Oconto.  Water approaches the backyards of several 
  homes along the river in Oconto...and there is widespread lowland 
  flooding.  

&&

LAT...LON 4493 8815 4490 8783 4486 8785 4483 8815


$$

WIC135-180543-
/O.EXT.KGRB.FL.W.0009.000000T0000Z-160321T0000Z/
/ROYW3.1.ER.160317T1800Z.160318T1800Z.160320T0600Z.NO/
943 AM CDT THU MAR 17 2016

The Flood Warning continues for
  The Little Wolf River at Royalton.
* until Sunday evening...Or until the warning is cancelled.
* At  9:00 AM Thursday the stage was 4.9 feet. 
* Flood stage is 5.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by this afternoon and continue to
  rise to near 5.5 feet by tomorrow early afternoon. The river will 
  fall below flood stage by early Sunday morning.
* At 6.0 feet...Water may be surrounding some homes and structures in
  low lying areas downstream between Royalton and west of New London.
  .  

&&

LAT...LON 4442 8878 4444 8885 4463 8887 4467 8918
      4452 8918 4436 8882             

$$

WIC115-135-180543-
/O.CON.KGRB.FL.W.0011.000000T0000Z-000000T0000Z/
/EMBW3.1.ER.160316T2357Z.160317T1400Z.000000T0000Z.NO/
943 AM CDT THU MAR 17 2016

The Flood Warning continues for
  The Embarrass River near Embarrass.
* until further notice...Or until the warning is cancelled.
* At  9:00 AM Thursday the stage was 8.6 feet. 
* Flood stage is 7.0 feet. 
* At 9.0 feet...Water may approach structures near Sandy Lane.  

&&

LAT...LON 4439 8874 4446 8860 4476 8870 4480 8894
      4472 8900 4459 8874             

$$
381 
WGUS83 KGRB 171848
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI 
148 PM CDT THU MAR 17 2016

...The Flood Warning is cancelled for the following rivers in 
Wisconsin...

  Oconto River above Oconto affecting Oconto County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area...turn around and find an alternate 
route.  Turn Around...Do Not Drown.

&&

WIC083-171918-
/O.CAN.KGRB.FL.W.0008.000000T0000Z-160318T1200Z/
/OCTW3.1.ER.160316T1841Z.160317T0530Z.160317T1555Z.UU/
148 PM CDT THU MAR 17 2016

The Flood Warning is cancelled for
  The Oconto River above Oconto.
* At  1:15 PM Thursday the stage was 8.9 feet. 
* Flood stage is 9.0 feet. 
* Fell below flood stage at 10:55 AM Thursday.
* Forecast...the river will continue to fall to 8.3 feet by tomorrow 
  morning.
* At 9.0 feet...Floodwaters begin to spread into a public campground 
  in the city of Oconto.  Water approaches the backyards of several 
  homes along the river in Oconto...and there is widespread lowland 
  flooding.
* Continue to use caution near the river. Waters are currently forecast
  to remain high...and may begin to rise again on Sunday.

&&

LAT...LON 4493 8815 4490 8783 4486 8785 4483 8815


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this river flood warning went out at Mar 16, 1:11 PM CDT, 23 minutes earlier.

Area forecast discussion, Mar 16, 1:11 PM CDT, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
111 PM CDT WED MAR 16 2016

UPDATED AVIATION PORTION FOR 18Z TAF ISSUANCE

.UPDATE...
ISSUED AT 1147 AM CDT WED MAR 16 2016

BASED ON CURRENT PRECIPITATION TYPE...HAVE DECIDED TO MOVE START
TIME FOR WINTER WEATHER ADVISORIES TO 17Z.
&&

.SHORT TERM...TODAY...TONIGHT...AND THURSDAY
ISSUED AT 410 AM CDT WED MAR 16 2016

PCPN TRENDS/TYPE...SNOWFALL AMOUNTS...WINTER WEATHER HEADLINES...
AND STRONG WINDS AND ASSOCIATED WIND/MARINE HEADLINES...ARE THE
FCST CHALLENGES THIS MORNING.

THE INITIAL BAND OF SHOWERS AND EMBEDDED TSTMS LIFTED NORTH AND
WEAKENED EARLY THIS MORNING...BUT ADDITIONAL BANDS OF SHOWERS AND
STORMS WERE DEVELOPING IN ASSOCIATION WITH THE NEGATIVELY-TILTED
S/W TROF THAT WAS MOVG INTO SOUTHERN WI. A DEEPENING SFC LOW
WAS SITUATED NEAR MADISON...AND WAS MOVG NNE.

THE SFC AND UPPER LOWS WILL DRIFT NNE TOWARD NE WI AND THE CENTRAL
U.P. TODAY...AND CAUSE SHOWERS TO CONTINUE OVER THE REGION. AS THE
LOW LIFTS NORTH LATER THIS MORNING...A VERY STRONG PRESSURE
GRADIENT WILL SET UP OVER OUR SOUTHERN COUNTIES. HAVE OPTED TO ADD
ANOTHER TIER OF COUNTIES TO THE WIND ADVISORY...SO AREAS FROM MFI
TO GRB AND ALGOMA ARE NOW INCLUDED IN THE HEADLINE. THERE IS SOME
CONCERN FOR HIGH WINDS IN OUR FAR SOUTHERN TIER OF COUNTIES...AS
BUFKIT SHOWS 60-70 KTS IN THE MIXED LAYER AT OSHKOSH LATER THIS
AFTERNOON. WILL STICK WITH THE ADVISORY THERE FOR NOW...AS STRONG
CAA AND SUBSIDENCE ARE LACKING...AND SKIES WILL BE CLOUDY WITH
LITTLE INSOLATION TO DESTABILIZE THE BOUNDARY LAYER. THAT BEING
SAID...THE DAY SHIFT WILL NEED TO MONITOR THIS.

RAIN IS EXPECTED TO MIX WITH THEN CHANGE TO SNOW OVER NC WI THIS
AFTERNOON...AND SOME ACCUMS ARE POSSIBLE IN VILAS/ONEIDA/LINCOLN
COUNTIES LATE IN THE DAY. HAVE MOVED UP THE START TIME OF THE
WINTER WEATHER ADVISORY TO 21Z/WED IN THESE COUNTIES...BUT LEFT
THE REST ALONE. THE RAIN/SNOW LINE WILL QUICKLY PROGRESS EAST
THIS EVG AND OVERNIGHT...WITH SNOW OR MIXED RAIN/SNOW CONTINUING
OVER MOST OF THE REGION INTO THURSDAY. PCPN CHANCES WILL GRADUALLY
TAPER OFF FROM THE SOUTH TONIGHT AS THE LOW LIFTS NORTH. AFTER
ADDING UP THE NEW SNOWFALL GRIDS...IT APPEARS WE WILL SEE 2 TO 5
INCHES OF SNOW NW OF A LINE FROM WAUSAU TO FLORENCE...WITH 5 TO 7
INCHES IN VILAS COUNTY. HAVE DECIDED TO ADD FLORENCE COUNTY TO
THE WINTER WEATHER ADVISORY...WHICH MATCHES UP WITH CHANGES THAT
NWS MQT MADE TO THEIR HEADLINES.

.LONG TERM...THURSDAY NIGHT THROUGH TUESDAY
ISSUED AT 410 AM CDT WED MAR 16 2016

UPPER TROUGH AT 500MB EXPECTED TO SHIFT SOUTH OF THE AREA LATER
THURSDAY NIGHT. THE 500MB RIDGE IS EXPECTED TO BUILD ACROSS THE
WEST COAST OF NORTH AMERICA BY THE WEEKEND, WITH A NORTHWEST FLOW
ALOFT ACROSS THE WESTERN GREAT LAKES. THIS PATTERN WILL BE
TEMPORARY AS THE FLOW SHOULD BECOME ZONAL BY THE MIDDLE OF NEXT
WEEK.

FOR THURSDAY NIGHT, LINGERING SNOW SHOWERS, MAYBE SOME RAIN MIXED
EARLY ACROSS NORTHEAST WISCONSIN, WILL END OR TAPER OFF TO
FLURRIES. PREVIOUS SHIFT ADDED A CHANCE OF FLURRIES FRIDAY
MORNING, AND THAT SEEMED REASONABLE AS A FEW FLURRIES MAY OCCUR
AS WE MIX OUT. SKIES WILL START CLOUDY AND THEN TURN MOSTLY SUNNY
AT MOST LOCATIONS FRIDAY AFTERNOON. LOWERED MINIMUM TEMPERATURES
SEVERAL DEGREES ACROSS THE NORTH WHERE FRESH SNOW COVER WILL
EXIST.

A WEAK DISTURBANCE WILL APPROACH WISCONSIN FROM THE NORTHWEST
SATURDAY NIGHT. LOW LEVEL NORTHWEST FLOW AND 850MB TEMPERATURES
WERE COLD ENOUGH FOR SOME LAKE EFFECT SNOW SHOWERS OFF LAKE
SUPERIOR INTO FAR NORTHERN WISCONSIN. THE SYSTEM WILL DROP A WEAK
COLD FRONT INTO NORTHERN WISCONSIN SUNDAY, BRINGING A SMALL CHANCE
OF RAIN OR SNOW SHOWERS. NEXT SYSTEM WILL BRING A CHANCE OF RAIN
OR SNOW TO THE REGION ON TUESDAY. PRECIPITATION AMOUNTS APPEAR TO
BE LIGHT AT THIS TIME. TEMPERATURES OVER THE WEEKEND SHOULD RUN AT
OR SLIGHTLY BELOW NORMAL FOR THIS TIME OF YEAR.
&&

.AVIATION...FOR 18Z TAF ISSUANCE
ISSUED AT 111 PM CDT WED MAR 16 2016

IFR CONDITIONS AND SNOW EXPECTED ROUGHLY WEST OF AN
IRON MOUNTAIN TO STEVENS POINT LINE THIS AFTERNOON THROUGH EARLY
EVENING. MAINLY MVFR CONDITIONS WITH RAIN AND SNOW SHOWERS
FURTHER EAST. STRONG WEST SURFACE WINDS LIKELY SOUTH OF AN EAU
CLARIE TO STURGEON BAY LINE WITH WIND GUSTS TO 45 KNOTS POSSIBLE.

LATER TONIGHT EXPECT LIGHT SNOW AND IFR CONDITIONS ROUGHLYNORTHWEST
OF A WISCONSIN RAPIDS TO IRON MOUNTAIN LINE WITH ACCUMULATING SNOW
EXPECTED ESPECIALLY ACROSS NORTH CENTRAL WISCONSIN. FURTHER EAST
MVFR CONDITIONS WITH SNOW AND RAIN SHOWERS.
&&

.MARINE...
ISSUED AT 410 AM CDT WED MAR 16 2016

EAST GALES HAVE DEVELOPED OVERNIGHT ON LAKE MICHIGAN...
AS LOW PRESSURE MOVED INTO SOUTHERN WI. THE EAST WINDS SHOULD
WEAKEN EARLY THIS MORNING...FOLLOWED BY SOUTHWEST TO WEST GALES
DEVELOPING BY AFTERNOON AS THE LOW PRESSURE SYSTEM LIFTS NORTH.
GALES SHOULD CONTINUE INTO THE EVG BEFORE GRADUALLY WEAKENING.
&&

.HYDROLOGY...
ISSUED AT 410 AM CDT WED MAR 16 2016

HEAVY RAINFALL OCCURRED OVER PARTS OF C/NC WI
OVERNIGHT...WITH AMOUNTS OF 1 TO 2 INCHES IN MANY LOCATIONS.
ADDITIONAL RAINFALL OF 1.00 TO 1.50 INCHES MAY FALL OVER THIS
SAME REGION OVER THE REST OF TODAY...AND COULD CAUSE SOME
FLOODING CONCERNS...ESPECIALLY IN THE FASTER RESPONDING RIVERS
IN CENTRAL WI.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR WIZ035>040-045-
048>050.

WINTER WEATHER ADVISORY UNTIL 4 PM CDT THURSDAY FOR WIZ005-
010>012-018-019-030.
&&

UPDATE.........MG
SHORT TERM.....KIECKBUSCH
LONG TERM......ECKBERG
AVIATION.......MG
MARINE.........KIECKBUSCH
HYDROLOGY......KIECKBUSCH
Hazardous weather outlook, Mar 16, 9:11 AM CDT, 4 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
911 AM CDT WED MAR 16 2016

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-171415-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN-
LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY-
SOUTHERN OCONTO COUNTY-
911 AM CDT WED MAR 16 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

MANY RIVERS AND STREAMS WILL RISE OUT OF THEIR BANKS TODAY DUE TO
RUNOFF FROM LAST NIGHTS RAINFALL...AND ADDITIONAL RAINS TODAY. A
FEW ARE JUST ABOVE FLOOD STAGE. BE SURE TO MONITOR THE LATEST RIVER
FORECASTS AND STATEMENTS FOR INFORMATION ON INDIVIDUAL RIVERS.

STRONG SOUTHWEST TO WEST WINDS WILL DEVELOP OVER CENTRAL AND EAST
CENTRAL WISCONSIN BY MIDDAY...AND CONTINUE INTO EARLY EVENING BEFORE
TAPERING OFF. WIND GUSTS OF 45 TO 55 MPH ARE ANTICIPATED...WHICH
MAY LEAD TO SPORADIC POWER OUTAGES.

SNOW MIXED WITH RAIN MAY RESULT IN SLIPPERY ROADS AND SIDEWALKS ACROSS
NORTHCENTRAL WISCONSIN TODAY. STEADIER SNOW WILL ARRIVE LATER TODAY
AND CONTINUE TONIGHT WITH SEVERAL INCHES POSSIBLE. A WINTER WEATHER
ADVISORY HAS BEEN POSTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

HAZARDOUS TRAVEL WILL LINGER INTO THURSDAY AND THURSDAY NIGHT
THOUGH THE SNOW WILL GRADUALLY TAPER OFF.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT RAINFALL AMOUNTS IN EXCESS OF AN
INCH TODAY...AND ANY SNOW ACCUMULATIONS TONIGHT INTO THURSDAY.

LMZ521-522-541>543-171415-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
911 AM CDT WED MAR 16 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SOUTHWEST TO WEST GALES ARE EXPECTED TO DEVELOP THIS AFTERNOON AND
EVENING. GUSTS COULD APPROACH STORM FORCE SOUTH OF MANITOWOC. A GALE
WARNING IS IN EFFECT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

MG

In the hours before

Local storm report, Mar 16, 9:44 AM CDT, 3 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
944 AM CDT WED MAR 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0942 AM     FLOOD            MERRILL                 45.18N 89.68W
03/16/2016                   LINCOLN            WI   COUNTY OFFICIAL

            SEVERAL ROADS IN THE MERRILL AREA HAVE WATER ACROSS THEM.
            A FEW ARE TEMPORARILY CLOSED.

&&

RICHM
Local storm report, Mar 16, 11:08 AM CDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1108 AM CDT WED MAR 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1107 AM     FLOOD            7 NW HAMBURG            45.15N 89.98W
03/16/2016                   LINCOLN            WI   COUNTY OFFICIAL

            INTERSECTION OF 13TH LN AND COUNTY LINE ROAD WASHED OUT.

&&

RICHM
Local storm report, Mar 16, 11:33 AM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1133 AM CDT WED MAR 16 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1132 AM     HEAVY RAIN       SCANDINAVIA             44.46N 89.13W
03/16/2016  M2.83 INCH       WAUPACA            WI   TRAINED SPOTTER

            EVENT TOTAL RAINFALL

&&

LUCHS

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 15, 10:34 PM CDTSpecial Weather StatementGRBCalumet41 min
Mar 16, 7:42 AM CDTRiver Flood WarningGRBMarathon33 hr
Mar 16, 7:42 AM CDTRiver Flood WarningGRBMarathon24 hr
Mar 16, 12:24 PM CDTRiver Flood AdvisoryGRBWood36 hr
Mar 16, 12:25 PM CDTRiver Flood WarningGRBWood56 hr
Mar 16, 12:42 PM CDTRiver Flood WarningGRBLincoln, Marathon62 hr
Mar 16, 12:42 PM CDTRiver Flood WarningGRBMarathon3 days
Mar 16, 12:42 PM CDTRiver Flood WarningGRBWood4 days
Mar 16, 12:42 PM CDTRiver Flood AdvisoryGRBMarathon27 hr
Mar 16, 12:42 PM CDTRiver Flood AdvisoryGRBMarathon, Portage26 hr
Mar 16, 12:42 PM CDTRiver Flood AdvisoryGRBPortage27 hr
Mar 16, 12:42 PM CDTRiver Flood AdvisoryGRBPortage27 hr
Mar 16, 12:42 PM CDTRiver Flood AdvisoryGRBWood26 hr
Mar 16, 1:34 PM CDTRiver Flood WarningGRBWaupaca5 days
Mar 16, 2:24 PM CDTRiver Flood WarningGRBMarathon53 hr

Nearby

River Flood Warnings in Wisconsin, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.